MAUDE Adverse Event Report: EXACTECH, INC. EQUINOX; SQUARE TORQUE DEFINE SCREW DRIVE KIT

EXACTECH, INC. EQUINOX; SQUARE TORQUE DEFINE SCREW DRIVE KIT
Model Number 300-20-02
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was revised due to the surgeon implanting an anatomic screw in a reverse tray.Anatomic torque screws were then used with reverse humeral trays (one +10 and one +15).
 
Additional Manufacturer Narrative
Concomitant device(s): 308-02-06, 6962186 - 6x120mm distal stem modular cemented.308-05-17, 6486068 - distal fixation ring ha 17.5.308-08-00, 6842253 - xs prox body +0.308-15-01, 7037402 - taper locking screw 0.300-21-00, 6248129 - 0mm fixed angled kit.320-42-10, 5874247 - equinoxe reverse 42mm humeral const liner +0.320-10-10, 7045815 - equinoxe reverse tray adapter plate tray +10.
 
Additional Manufacturer Narrative
Section h10: h3: the incorrect screw implantations reported were likely the result of the sales representative mistakenly opening the incorrect torque screw boxes during each case, which led to implantation of anatomic torque defining screws in reverse humeral trays.Section h11: the following sections have corrected information: b5: it was reported that an atsa torque defining screw was used with a +10mm humeral tray.
 
Event or Problem Description
It was reported that an atsa torque defining screw was used with a +10mm humeral tray.

Brand Name
EQUINOX
Common Device Name
SQUARE TORQUE DEFINE SCREW DRIVE KIT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14051010
Report Number1038671-2022-00389
Device Sequence Number4621277
Product Code KWT
UDI-Device Identifier10885862079473
UDI-Public10885862079473
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model Number300-20-02
Device Catalogue Number300-20-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown